Looking for some support - Scary Fin Side Effects

After years of hoping I would never have to take this drug, I finally gave in. Backstory: I am a healthy 36 year old man living in New York. No history of depression or (any serious) anxiety and have never taken an anti-depressant or anxiety med in my life. After years of extensive on and off research and reading up on Finasteride, I knew the risks of this medication and never ever liked the idea of taking hormone altering drugs long term. There is no doubt in my mind that there is serious substance to all the persistent/permanent side effect horror stories that are literally all over the internet just like there were for drugs like Vioxx and Accutane. That being said, I knew the risks were extremely small, and I’m the last type of guy on Earth that can pull off the bald look.

That brings us to this past Tuesday and this past Friday. I finally gave Fin a try, and though very comfortable at the time, I’d be lying if I didn’t say I had some significant underlying fears over putting it into my body. That being said, I went on with my day and tried not to think about it. I kid you not, on both occasions of taking it, no more than a half an hour later I began feeling lightheaded, dizzy, fatigued, and downright “off” in general. It should be known that I’m talking dizzy as in I felt legit off balance when cleaning my kitchen at one point, and had my head droop over several times when on the computer. The fatigued factor was also huge. I just felt like a complete and utter zombie at times, and while sure this can happen to anyone on an off day of bad sleep or something along those lines, something felt quite different here I can assure you.

These effects lasted WELL into the following days before they subsided, however today, Sunday, some TWO days after my last dose, I am dead serious when I tell you that I am STILL having lingering effects (i.e. still feel a off/zombie like/dizzy). I contacted my doctor via email, and he tells me he feels these side effects are “psychological” due to my underlying fears of the medication, and that finasteride “Doesnt work that way”, in the sense that I guess sides wouldn’t show up this quickly. I told him doc, I can bet you my LIFE these were real deal sides. Now, perhaps they were psychosomatic, but at the end of the day dizzyness and lightheadedness are in fact sides written on the label.

For now I have stopped the medication and have decided it is simply not worth it to try it again. I’m curious if anyone here can put me at ease and let me know if the drug can in fact give someone sides instantly like I had, or if perhaps these were possibly psychosomatic after all. Either way, again I have made the decision to just stay away after this unnerving experience.

Yes, Fina can give you sides with one little dose, after less than an hour.

Good.

Steer clear from this poison. You’ll probably be fine.

If it ever crossed your mind to take just another pill, remember that further exposure fo Finateride after stopping can eventually lead to a total breakdown.

Some users in there got fucked upon re exposure to the drug. Like, 0.25mg years later the last dose taken was enough to develop full blown PFS.

2 Likes

So why on earth does a doctor tell me he thinks it’s all “psychological”?

It really upset me when he said that. Even I know that most medications can present side effects even with one dose.

Because there’s very little knowledge about PFS and the impact this poison can have even with one small dose.

Your reaction could be psyhcological. But your doc doesn’t know squat about Fin either way.

I think you will be fine and you dodged a bullet. Never even think about touching that poison again. I took it for 1 month at 1mg/day, got brain fog. Went off for 6 weeks. Thought I was fine so I went back on at 0.5mg/day and now have full blown PFS. Probably would have been fine if I never touched it again but I was made to believe I could decrease my chances of side effects at a lower dose by stupid hair loss doctors and tressless reddit forum

2 Likes

I would encourage you to never touch it again in any dose. Never use any topical or shampoo stuff that contains DHT blockers either (saw palmetto, etc.).

I took 1mg/day for 6 days. I didn’t realize the cause at the time, but I was having awful emotional outbursts during those few days about trivial shit (like a package not arriving on time). Only later did I realize this was related to the hormones.

My dick went completely numb on day six and I was completely freaked out. Like I literally had zero sensation in it.

Seven months later and I’m only just starting to feel back to normal. And from what I’ve read, I’m one of the lucky ones.

Don’t touch it again. Trust your instinct. You know what caused your dizziness and brain fog.

Being able to function cognitively, emotionally, and sexually is so much more important than retaining our hair.

1 Like

Dude , stay away from this drug. I was on it for .25/.5 every other day for a month. had severe insomnia and mood swings for a few weeks. I think Im getting a bit better. Get better man!

He is honestly being a terrible doctor. The label includes these side effects for a reason. If doctors are going to brush off and deny the side effects when they are right there on the label that’s just wilful ignorance and denial of established fact that puts a patient in danger.

That said, you’ve only experienced this for a couple of days. Chances are very strong that all these side effects will go away soon. Obviously, don’t even touch hairloss drugs ever again.

Also,

I’m the last type of guy on Earth that can pull off the bald look.

This isn’t true. This is what you tell yourself. The thing about the bald look is that literally everyone can rock it. Perhaps with a slight change of wardrobe. I encourage you to rethink your perspective, because you’re only going to fall from one hurdle into the next. Saw P and Minoxidil are just as poisonous as Fin and Hair transplants and systems all have their own problems. It sucks right now but sometimes acceptance is the real cure.

1 Like